# SDR EISA20000114

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, SEAT TRACK SPLICE FROM BS 500 - 680 RBL 45 HAS EXFOLIATED CORROSION THROUGHOUT TRACK ON LOBES AND INSIDE CENTER OF TRACKS AS MARKED.  FABRICATED SEAT TRACK SPLICE IAW B727 SRM 53-10-5, ALODINED AND PRIMED IAW SRM 51-10-6, INSTALLED SEAT TRACK IAW 727 SRM 51-30-2.
